A condition for a mapping to be a local homeomorphism
Doklady Akademii Nauk, Tome 275 (1984) no. 6, pp. 1316-1320
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_6_a8,
author = {R. S. Sadyrkhanov},
title = {A condition for a mapping to be a local homeomorphism},
journal = {Doklady Akademii Nauk},
pages = {1316--1320},
year = {1984},
volume = {275},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_6_a8/}
}
R. S. Sadyrkhanov. A condition for a mapping to be a local homeomorphism. Doklady Akademii Nauk, Tome 275 (1984) no. 6, pp. 1316-1320. http://geodesic.mathdoc.fr/item/DAN_1984_275_6_a8/